Solpa Extra 24's Soluble Painkillers - Paracetamol and Caffeine

Price
€7,65
Tax included. Shipping calculated at checkout.
Out of stock
solpa-extra--soluble-tablets-x-24_1.gif

Stock Notification

Get notified when this product is available again

Product information

Solpa Extra 24's Soluble Painkillers - Paracetamol and Caffeine

Effervescent Paracetamol tablets 500g for Pain / Fever / Headaches

Dose: Adolescents 12- 15 years of age: One tablet dissolved in water, up to 4 times in 24 hours
Adults and Children over 16 years of age:
One or Two tablets dissolved in water, up to 4 times in 24 hours

Consult your doctor before taking these tablets if you: Have kidney or liver problems, are on a low sodium diet or if headaches persist

This product contains: Paracetamol

Gallery

ensure-two-cal-neutral-200ml.gif

Gallery heading

Adult nutrition products with screw-on teats for patients with swallowing problems
jenny-glow-ufo.gif

Gallery heading

We stock a wide range of unbranded perfumes
nesti-dante-wild-raspberry-nettle-soap-250g.gif

Gallery heading

High quality Italian hand soaps available here